# SDR LS1R072739

- Difficulty date: April 25, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- Aircraft time: 8,973 hours
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: 206062721113
- Part serial: 2955
- Condition: Loose
- Location: Actuator
- Part time: 318 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART HAS LOOSE BEARINGS.
